Description
This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers and is composed of a non-drowsy formula. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite. Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. Active Ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer. Active Ingredient: Dextromethorphan HBr, Purpose: Cough suppressant. Active Ingredient: Guaifenesin, Purpose: Expectorant. Active Ingredient: Phenylephrine HCl, Purpose: Nasal decongestant.
PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy
Current Price
$24.57
Average
$17.01
Min Price
$10.28
Max Price
$24.57
Price dynamics
31%
Description
This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers and is composed of a non-drowsy formula. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite. Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. Active Ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer. Active Ingredient: Dextromethorphan HBr, Purpose: Cough suppressant. Active Ingredient: Guaifenesin, Purpose: Expectorant. Active Ingredient: Phenylephrine HCl, Purpose: Nasal decongestant.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
